MathSciNet Relay Station
MathSciNet bibliographic data
MR3091943 92D40 (35K40)
Sun, Gui-Quan; Li, Jing; Yu, Benguo; Jin, Zhen Noise induced pattern transition in a vegetation model. Appl. Math. Comput. 221 (2013), 463–468.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement